For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 3, 2020, Pages 842-852                                                                DOI:10.11948/20180172
Positive solution for nonlinear third-order multi-point boundary value problem at resonance
Chunfang Shen,Hui Zhou,Xiaoxiang Fan,Liu Yang
Keywords:M-point boundary value problem, resonance, positive solution, Topological degree, fixed point.
Abstract:
      In this paper, positive solutions for a kind of third-order multi-point boundary value problem at resonance are investigated. By using the Leggett-Williams norm-type theorem due to O''Regan and Zima, existence result of at least one positive solution is established. An example is given to demonstrate the main results.
PDF      Download reader